Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleRepresentation of sparse Legendre expansions
Author(s) Thomas Peter, Gerlind Plonka, Daniela Roşca
TypeArticle in Journal
AbstractWe derive a new deterministic algorithm for the computation of a sparse Legendre expansion f of degree N with M ≪ N nonzero terms from only 2M function resp. derivative values f^( j ) ( 1 ) , j = 0 , , 2 M − 1 of this expansion. For this purpose we apply a special annihilating filter method that allows us to separate the computation of the indices of the active Legendre basis polynomials and the evaluation of the corresponding coefficients.
KeywordsLegendre polynomials, Sparse polynomial expansions, Annihilating filters, Nonlinear approximation
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717112001101
LanguageEnglish
JournalJournal of Symbolic Computation
Volume50
Number0
Pages159 - 169
Year2013
Edition0
Translation No
Refereed No
Webmaster